Advanced SearchSearch Tips
Some Identities Involving Euler Polynomials Arising from a Non-linear Differential Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.553-563
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.553
 Title & Authors
Some Identities Involving Euler Polynomials Arising from a Non-linear Differential Equation
Rim, Seog-Hoon; Jeong, Joohee; Park, Jin-Woo;
  PDF(new window)
We derive a family of non-linear differential equations from the generating functions of the Euler polynomials and study the solutions of these differential equations. Then we give some new and interesting identities and formulas for the Euler polynomials of higher order by using our non-linear differential equations.
Euler polynomials;differential equation;
 Cited by
Some identities of degenerate Daehee numbers arising from nonlinear differential equation, Advances in Difference Equations, 2017, 2017, 1  crossref(new windwow)
Differential equations associated with Catalan–Daehee numbers and their applications, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017, 111, 4, 1071  crossref(new windwow)
I. N. Cangul and Y. Simsek, A note on interpolation functions of the Frobenius-Euler numbers, in: Application of Mathematics in Technical and Natural Sciences, in AIP Conf. Proc. 1301, Amer. Inst. Phys., Melville, NY(2010), 59-67.

L. Carlitz, Eulerian numbers and polynomials, Math. Mag. 23(1959), 247-260.

L. Carlitz, Note on the integral of the product of several Bernoulli polynomials, J. London Math. Soc. 34(1959), 361-363.

L. Carlitz, The product of two Eulerian polynomials, Math. Mag. 36(1963), 37-41. crossref(new window)

K. W. Hwang and D. V. Dolgy and T. Kim and S.S. Lee, On the higher-order q-Euler numbers and polynomials with weight, Discrete Dyn. Nat. Soc. 2011 Article ID 354329, 12page(2011).

L. C. Jang, A study on the distribution of twisted q-Genocchi polynomials, Adv. Stud. Contemp. Math. 18(2)(2009), 181-189.

T. Kim, q-generalized Euler numbers and polynomials, Russian J. Math. Phys. 13(3)(2006), 293-298. crossref(new window)

T. Kim, Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on Zp, Russian J. Math. Phys. 16(4)(2009), 484-491. crossref(new window)

T. Kim, New approach to q-Euler polynomials of higher order, Russian J. Math. Phys. 17(2)(2010), 218-225. crossref(new window)

T. Kim, Identities involving Frobenius-Euler polynomials arising from non-linear differential equations, J. of Number Theory, 132(2012), 2854-2865. crossref(new window)

N. Nielson, Traite elementaire des nombres de Bernoulli, Paris(1923).

H. Ozden and I.N. Cangul and Y. Simsek, Multivariate interpolation functions of higher-order q-Euler numbers and their applications, Abstract and Applied Analysis 2008 Article ID 390857, 16page(2008).

H. Ozden and I. N. Cangul and Y. Simsek, Remarks on sum of products of (h; q)- twisted Euler polynomials and numbers, J. Inequal. Appl. 2008 Article ID 816129, 8page(2008).

C. S. Ryoo, Some identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials, Proc. Jangjeon Math. Soc. 14(2011), 239-348.

Y. Simsek, Special functions related to Dedekind-type DC-sums and their applications, Russian J. Math. Phys. 17(4)(2010), 495-508. crossref(new window)

Y. Simsek, Complete sum of products of (h; q)-extension of Euler polynomials and numbers, J. Difference Equ. Appl. 16(11)(2010), 1331-1348. crossref(new window)

Y. Simsek and O. Yureki and V. Kurt, On interpolation functions of the twisted generalized Frobenbius-Euler numbers, Adv. Stud. Contemp. Math. 15(2)(2007), 187-194. crossref(new window)